Israel Journal of Mathematics

, Volume 104, Issue 1, pp 17–27

Smooth functions onc0

Article

DOI: 10.1007/BF02897057

Cite this article as:
Hájek, P. Isr. J. Math. (1998) 104: 17. doi:10.1007/BF02897057
  • 49 Downloads

Abstract

We show that every Fréchet differentiable real function onc0 with locally uniformly continuous derivative has locally compact derivative. Among the corollaries we obtain that there exists no surjectiveC2 smooth operator fromc0 onto an infinite dimensional space with nontrivial type.

Copyright information

© Hebrew University 1998

Authors and Affiliations

  1. 1.Department of MathematicsUniversity of AlbertaEdmontonCanada
  2. 2.Departemento de AnalysisUniversidad Complutense de MadridMadridSpain

Personalised recommendations